# SDR UIEA2024052300426

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-8
- Aircraft serial: 34029
- Aircraft time: 52,793 hours, 25,645 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC152013977050
- Part serial: NSN
- Condition: Cracked
- Location: Bs 460 Rbl 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FORWARD CARGO COMPARTMENT , FLOOR STRUCTURE AREA,STA 460, RBL 14", TIE DOWN TRACK WITH CRACK( REPLACED TIE DOWN TRACK SECTION P/N BAC1520-1397-7050 FROM STA 400 TO STA 513 WITH THE INSTALLATION OF A SPLICED REPAIR FROM STA 509 TO STA 517 RBL 14" IAW B737-800 BCF SRM 53-00-53-2R-3 REAPIR 3 FIG 201  )
